The Annals of Mathematical Statistics

Jackknifing $U$-Statistics

James N. Arvesen

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2076-2100.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697287

Digital Object Identifier
doi:10.1214/aoms/1177697287

Mathematical Reviews number (MathSciNet)
MR264805

Zentralblatt MATH identifier
0193.16403

JSTOR
links.jstor.org

Citation

Arvesen, James N. Jackknifing $U$-Statistics. Ann. Math. Statist. 40 (1969), no. 6, 2076--2100. doi:10.1214/aoms/1177697287. https://projecteuclid.org/euclid.aoms/1177697287


Export citation

Corrections

  • See Correction: James N. Arvesen. Correction Notes: Correction to "Jackknifing $U$-Statistics". Ann. Math. Statist., Volume 41, Number 4 (1970), 1375--1375.